# SDR 20010103AP001

- Difficulty date: August 12, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N826CR
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1141
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2593200901
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO NR 2 AIR DATA COMPUTER FAILURE.  NORMAL APPROACH AND LANDING WITH NO FUEL DUMPED.  REMOVED AND REPLACED NR 2 AIR DATA COMPUTER.  OPS CHECK GOOD IAW L1011 MM 34-14-01.  (M)
